View Full Version : Chills?


Two89w
01-02-14, 02:33 AM
Does did anyone get cold chills whilst taking strattera?

spacewoman
01-03-14, 08:51 PM
Does did anyone get cold chills whilst taking strattera?

I don't get chills, but my hands and feet get cold quicker and more intensely than when not on the med.

Raye
01-06-14, 08:19 AM
I never got chills with this med.

ccarpe04
01-28-14, 09:22 PM
I just started on 40mg today. Took my first at 3pm. Went to gym at 5:30 and after about an hour I felt extremely cold & just an overall odd feeling. To the point I immediately stopped my workout, went home, & took a hot shower. I also felt weak & drained of energy. A bit light-headed as well. Not sure if it was food, health, or medication related.

aarondev
02-01-14, 07:03 AM
Oh yeah, most definitely. I remember when I restarted it in 2010. I would get chills randomly at work (within 2-3hrs of taking) even if I was fully clothed. I tried wearing long sleeves under my work stuff to help mitigate it, and that did assist some. But overall not really.

Just know that it is a side effect and unless its really making you feel unwell, try and persist!

Habitz
02-05-14, 08:15 PM
Just started Strattera today and have chills. I took it on an almost empty stomach and got nausea at first. Should have taken some food.